# SDR C2XA09TY255

- Difficulty date: October 8, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 24,252 hours, 23,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD POST SKIN CRACKED.  CUT AND REMOVED AREA OF CRACKED SKIN.  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW EC5310-01483.
